MAUDE Adverse Event Report: COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that during use, the catheter was detached from the urinary drainage bag.There was no patient harm reported.
 
Additional Manufacturer Narrative
One decontaminated drainage bag with date code 203-0d61 was received for evaluation.According to the date code 203-0d61 printed on the bag, the product belongs to the code 6162mf and the batches manufactured according to the date code are 2019605864 and 2019800564.A visual inspection was carried out according to our procedure; the pvc tube was detached from the drip chamber of the bag.The issue reported was confirmed.The device history record (dhr) was reviewed for both possible lot numbers, and no abnormal process conditions were present during the manufacturing of the products that could have led to the condition in this complaint.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The issue was investigated by the cross-functional team.All processes and controls were found to be adequately followed, including sub-assemblies, finished product assembly, and product packaging and inspections.According to the results of the investigation carried out, the exact root cause could not be determined.The failure was evaluated against the acceptable quality limit (aql).No action plan is necessary as the complaint reported represents a failure rate much below the approved aql and no adverse trend exists at this time.A notification was provided to all production personnel to make them aware of this incident.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12410709
Report Number9612030-2021-03036
Device Sequence Number3549549
Product Code KNX
UDI-Device Identifier10884521050587
UDI-Public10884521050587
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6162MF
Device Catalogue Number6162MF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/28/2021
Patient Sequence Number1